MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE EXTRA SPORT GUIDE WIRE WITH MICROGLIDE COATING

AV-TEMECULA-CT ACS HI-TORQUE EXTRA SPORT GUIDE WIRE WITH MICROGLIDE COATING
Catalog Number 22235MS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that at the end of the procedure in the anterior tibial artery, the tip of the sport guide wire was noted to have separated.The tip was embedded in a collateral vessel, but it did not impact blood flow.Tip embolization was not a concern as the tip was noted to be stable in the vessel.No additional intervention was performed for the tip detachment.The patient did not report symptoms related to this tip separation.No additional information was provided.

Brand Name
ACS HI-TORQUE EXTRA SPORT GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6077842
Report Number2024168-2016-07576
Device Sequence Number10912297
Product Code DQX
UDI-Device Identifier08717648079603
UDI-Public(01)08717648079603(17)170228(10)5031061
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number22235MS
Device Lot Number5031061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VOLCANO INTRAVASCULAR ULTRASOUND
Outcome Attributed to Adverse Event Other;